# SDR SWAA2017121818525

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 67,953 hours, 40,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113A370025
- Part serial: 000117
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD PROGRAMMING ROLLER BRACKET BROKEN.   R & R THE AFT FLAP IAW AMM.
